# SDR FDEA202103270788

- Difficulty date: March 27, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 57,376 hours, 26,591 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDIS  903     33-50  3354     27MAR21  MUC  OPEN  U  INTERIOR EMERGENCY LIGHT COURIER AREA (L26) INOP   FACT 30MAR21 17:46   CDG   FOUND WIRE #2 DISCONNECTED FROM EMEGENCY LIGHPLATE. WIRE CONNECTED IAW SWPM.  SWPM. FOUND 10 BULBS INOP. BULBS REPLACED IAW AMM 33-51-01-2 EMERGENCY LIGHT   TEST PERFORMED IAW AMM 33-51-00-5. ALL TEST PASSED.
